# SDR YENA2024062100894

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 5,115 hours, 1,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#515, BOS-BUF. 'DOOR 2L WILL NOT ARM; ADJUSTED L2 DOOR EOAM (EMER OPENING ASSIST MEANS) TRIGGER ADJUSTMENT IAW AMP 52-12-08. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.'
